ADVIL ibuprofen 5% Antalgic gel for sprains

ADVIL ibuprofen 5% Antalgic gel for sprains View larger

3400935759948

Pfizer Pfizer

Advil Gel 5% is a drug containing a non-steroidal anti-inflammatory drug, ibuprofen. It is indicated in adults (over 15 years) in local short-term treatment of mild trauma such mild sprain, bruises, and in case of tendinitis

More details

The advice of your pharmacist

Partners with: SPORTENINE Homeopathy CRAMPS ACHES 33 tablets Boiron, 400MG TABLETS 14 ADVILTAB, RHINADVIL Cold Stuffy nose 20 tablets

Used for : entorse, contusion, tendinite, contracture

contains: ibuprofen

Available expedié in 1-2 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

3,99 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

ADVIL 5% GEL 60G TUBE

 

 

For the warnings, the precautions and cons-indications, see the instructions.

Description Advil 5% gel 60G tube

Advil Gel 5% is a drug containing a non-steroidal anti-inflammatory drug, ibuprofen. It is indicated in adults (over 15 years) in local short-term treatment of mild trauma type mild sprain, bruises, and in case of tendinitis (inflammation of tendons).

Composition:

  • Ibuprofen: 5.00 g per 60 G of gel
  • Excipients:   Hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol, purified water.


Advil use Tip 5% gel 60G tube:   
1 application 3 times a day. Rub the gel by a gentle massage and prolonged the painful or inflammatory region. Wash hands after use. 

Against indications:

  • Pregnancy and lactation
  • History of allergy or ibuprofen by taking triggered asthma or similar activity of substances such as other anti-inflammatory drugs (NSAIDs), aspirin,
  • History of allergy to any of the excipients,
  • Damaged skin, whatever the lesion: weeping dermatitis, eczema, infected lesion, burn or wound

 
Locally 

Read the label 

Capacity:   tube 60G

Warnings on drugs

Attention, the drug is not a product like any other. Read the package leaflet before ordering. Do not let the drugs out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

Please tell your online pharmacist ongoing treatment to identify any incompatibilities. The order confirmation form contains a custom message field provided for this purpose.

Click here to find the manual for this product on the website of the National Agency for Drug Safety and health products.

Pharmacovigilance : Reporting an or effect (s) junk (s) connected (s) to the use of a drug

VIDAL OF THE FAMILY

ADVILMED gel

Anti-inflammatory local action

ibuprofen

. Presentations . Composition . Indications . Contraindications . Warning . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

ADVILMED 5%: gel for local application; 100 g tube.
Refunded at 30%. - price: 3,15 euro (s).

Pfizer Family Health Laboratory

COMPOSITION (summary)
p 100 g
Ibuprofen 5 g

INDICATIONS (summary)
This gel contains a non- steroidal anti-inflammatory drug ( NSAID ). It locally fights against inflammation and pain.
It is used in the treatment of tendinitis and benign trauma (contusion, sprain).
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • allergy to aspirin or NSAIDs ;
  • in application to the injured skin ( eczema , burn, wound ...);
  • pregnancy (from the 6th month).
WARNING (Contents)
This medication can be purchased without a prescription. Nevertheless, medical advice is recommended in cases of severe pain, severe edema or limb or joint mobility.
If a rash occurs, do not repeat the application without the advice of your doctor.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
NSAIDs taken orally may be toxic to the fetus; their use is contraindicated during the last 4 months of pregnancy. NSAIDs for local application may pass through the skin, pass through the blood, and expose the fetus to the same risk, when applied over a large area of ​​skin or under an occlusive dressing. Do not use this medication during pregnancy without medical advice.

Breastfeeding:
Do not use this gel while breastfeeding without medical advice.
DIRECTIONS FOR USE AND DOSAGE (summary)
The gel is applied by a gentle and prolonged massage on the painful area.

Usual dosage:

  • Adult: 1 application, 3 times a day.
TIPS (summary)
Remember to wash your hands after application. In case of accidental contact with eyes or mucous membranes , rinse thoroughly.
POSSIBLE ADVERSE EFFECTS (summary)
Itching, redness of the skin.
Imposing cessation of treatment: allergic skin reaction ( urticaria ...) or general ( angioedema , asthma attack ).


GLOSSARY (summary)


NSAIDs
Abbreviation for non-steroidal anti-inflammatory drug. Family of anti-inflammatory drugs that are not derived from cortisone (steroids), and the best known of which is aspirin.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


anti-inflammatory
Medicine that fights against inflammation. It can be either derived from cortisone (steroidal anti-inflammatory), or not derived from cortisone (nonsteroidal anti-inflammatory or NSAID).


tendinitis
Wear of cartilage, responsible for joint pain and limitation of movement.


asthma
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.


eczema
Skin disease manifested by pimples and itching. Eczema may be due to contact with an allergic substance (contact eczema) or be linked to a genetic predisposition (atopic eczema).


skin rash
Appearance of pimples or plaques on the skin. These lesions can be due to a food, a drug, and translate an allergy or a toxic effect. Many viruses can also cause pimple eruptions: rubella, roseola and measles are the most common.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


mucous
Tissue (membrane) that lines the cavities and ducts of the body communicating with the outside (digestive tract, respiratory tract, urinary tract, etc.).


angioedema
Allergy edema usually affects the face. Quincke edema results in a sometimes spectacular swelling. Eyelids are often the first to be affected. In rare cases where edema affects the throat, respiratory problems may occur and urgent treatment is required.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


urticaria
Eruption of pimples on the skin, whose origin is mostly allergic. The buds look like nettles and their color varies from pale pink to red.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 31/07/2013

Name of the medicinal product

ADVILMED 5% gel

Ibuprofen

framed

Read this leaflet carefully before you start using this medicine. It contains important information for your treatment.

This medication can be used in self-medication ie it is used without consultation or prescription. It contains important information about your treatment.

If you have any further questions, ask your doctor or pharmacist.

Keep this leaflet, you may need to read it again.

If symptoms worsen or persist, consult a physician.

Review summary

In this notice :

1. WHAT IS ADVILMED 5%, GEL AND IN WHAT CASES IS IT USED?

2. BEFORE YOU TAKE ADVILMED 5%, freezing?

3. HOW TO TAKE ADVILMED 5%, freeze?

4. WHAT ARE POSSIBLE SIDE EFFECTS?

5. HOW TO STORE ADVILMED 5%, gel?

6. ADDITIONAL INFORMATION

1. WHAT IS ADVILMED 5%, GEL AND IN WHAT CASES IS IT USED?

Pharmacotherapeutic group

This medicine contains a nonsteroidal anti-inflammatory drug.

Therapeutic indications

It is indicated, in adults (over 15 years), in local treatment of short duration:

· benign trauma of benign sprain, bruising,

· tendonitis (inflammation of the tendons).

2. BEFORE YOU USE ADVIL 5%, GEL?

List of information needed before taking the medication

Not applicable.

Cons-indications

Do not use ADVILMED 5%, gel in the following cases:

· from the 6th month of pregnancy,

· previous history of allergy to this or any related drug, including other non-steroidal anti-inflammatory drugs, aspirin,

· antecedent of allergy to one of the excipients,

· injured skin, whatever the lesion: oozing lesions, eczema, infected lesion, burn or wound.

Precautions for use; special warnings

Take special care with ADVILMED 5%, gel:

· Do not apply to mucous membranes, eyes,

· The appearance of a rash after application of the gel requires immediate cessation of treatment.

· In case of frequent use by a healthcare professional gloves are recommended.

Observe the instructions for use:

· never apply a dose higher than recommended ( see Dosage ),

· do not apply over an extended surface of the body,

· respect the frequency and duration of treatment.

Interaction with other medicines

Taking or using other medicines

If you are taking or have recently taken any other medicines, including medicines obtained without a prescription, talk to your doctor or pharmacist.

Interactions with food and beverages

Not applicable.

Interactions with Herbal Medicines or Alternative Therapies

Not applicable.

Use during pregnancy and lactation

Pregnancy

This medication will only be used during the FIRST 5 MONTHS of pregnancy on the advice of your doctor.

From the 6th month of pregnancy, you should NOT take this medication. Although the passage of this drug into the general circulation is low, it can not be excluded. In this case, the effect of this medication on your child could have serious consequences, especially cardiopulmonary and renal, even with a single application.

Ask your doctor or pharmacist for advice before taking any medicine.

feeding

As NSAIDs pass through breast milk, as a precaution, they should be avoided in breastfeeding women.

Ask your doctor or pharmacist for advice before taking any medicine.

Sport

Not applicable.

Effects on ability to drive or use machines

Not applicable.

List of excipients with known effect

Not applicable.

3. HOW TO USE ADVILMED 5%, gel?

Instructions for proper use

Not applicable.

Dosage, Mode and / or route (s) of administration, Frequency of administration and Duration of treatment

Dosage

The usual dosage is 1 application, 3 times a day.

Administration mode

Local track.

Allow the gel to penetrate through a gentle, prolonged massage on the painful or inflammatory area.

Wash hands thoroughly after each use.

Duration of the treatment

Treatment is limited to 5 days in the absence of a medical prescription.

Symptoms and Instructions for Overdose

If you used more ADVILMED 5%, you should have:

Rinse thoroughly with water.

Instructions for omission of one or more doses

If you forget to apply ADVILMED 5%, gel:

Do not take a double dose to make up for the single dose that you have forgotten to take.

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Description of adverse reactions

Like all medicines, ADVILMED 5%, gel is likely to have undesirable effects, although not everyone is subject to it:

· Exceptionally, allergic reactions may occur:

· skin,

· respiratory asthma attack type,

· General.

In all these cases, you should stop treatment immediately and notify your doctor.

· May also occur:

o local skin effects such as redness, itching,

o other general effects of non-steroidal anti-inflammatory agents, depending on the amount of gel applied, the surface area treated and its condition, duration of treatment and whether or not a closed dressing is used.

In all these cases, notify your doctor.

If you notice any side effects not listed in this leaflet, or if any of the side effects gets serious, contact your doctor or pharmacist.

"Reporting Side Effects

If you experience any side effects, talk to or . This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via declaration: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr . By reporting adverse reactions, you are helping to provide more information about the safety of the drug. "

5. HOW TO STORE ADVILMED 5%, gel?

Keep out of the reach and sight of children.

Expiration date

Do not use ADVILMED 5%, gel after the expiry date stated on the carton.

Storage conditions

No special storage conditions.

If necessary, warnings against visible signs of deterioration

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.

6. ADDITIONAL INFORMATION

Full list of active substances and excipients

What contains ADVILMED 5%, gel?

The active substance is:

Ibuprofen ............................................... .................................................. .................................... 5.00 g

For 100 g.

The other components are:

Hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol, purified water.

Pharmaceutical form and content

What is ADVILMED 5%, gel and contents of the pack?

This medication is in the form of a gel. Tube of 50, 60 or 100 g.

Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different

Holder

PFIZER FAMILY HEALTH

23-25, avenue du Docteur Lannelongue

75014 PARIS

exploiting

PFIZER FAMILY HEALTH

23-25 ​​rue du Docteur Lannelongue

75014 PARIS

Maker

CHEMINEAU LABORATORIES

93 ROAD OF CURRENCY

37120 VOUVRAY

or

DOPPEL FARMACEUTICI SRL

VIA MARTIRI DELLE FOIBE 1

CORTEMAGGIORE (PC)

ITALY

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

Date of approval of the notice

The last date on which this leaflet was approved is {date}.

AMM under exceptional circumstances

Not applicable.

Internet Information

Detailed information on this medicine is available on the ANSM website (France).

Information for health professionals only

Not applicable.

Other

Not applicable.

Get all medicines, pharmaceuticals Pfizer. Among them, treatment helping you in your smoking cessation at affordable prices on Care and nature, your bio pharmacy online!

Cheap ibuprofen in your authorized pharmacy ARS Online  

Buy Ibuprofen based drugs. Nurofen, Advil, Upfen, Spedifen ... safely and with the best in your bio authorized ARS and Nature Care Pharmacy The Ibuprofen is an anti-inflammatory drug (NSAID). He struggles against the pain and reduce fever. Its anti-inflammatory properties are manifested in large doses

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.